Sh:719

Bib entry
@article{Sh:719,
 author = {Shelah, Saharon and V{\"a}is{\"a}nen, Pauli},
 title = {{On equivalence relations second order definable over $H(\kappa)$}},
 journal = {Fund. Math.},
 fjournal = {Fundamenta Mathematicae},
 volume = {174},
 number = {1},
 year = {2002},
 pages = {1--21},
 issn = {0016-2736},
 doi = {10.4064/fm174-1-1},
 mrclass = {03E35 (03C55 03C75)},
 mrnumber = {1925484},
 doi = {10.4064/fm174-1-1},
 note = {\href{https://arxiv.org/abs/math/9911231}{arXiv: math/9911231}},
 arxiv_number = {math/9911231}
}